Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 28, NWS Binghamton, NY

July 1, 2013Tioga County, Tompkins County, New York

NWS Binghamton, NY issued this flash flood warning at Jul 1, 2013, 4:44 PM EDT for Tioga County, Tompkins County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2013, 4:44 PM EDT (20:44 UTC)
Expired
Jul 1, 2013, 10:45 PM EDT
In force
6 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Tioga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 29 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

424 
WGUS51 KBGM 012044
FFWBGM
NYC107-109-020245-
/O.NEW.KBGM.FF.W.0028.130701T2044Z-130702T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
444 PM EDT MON JUL 1 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN TIOGA COUNTY IN CENTRAL NEW YORK...
  EASTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...

* UNTIL 1045 PM EDT

* AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THAT ANOTHER AREA OF HEAVY RAIN WILL MOVE INTO THE WARNED          
  AREA BETWEEN 5 AND 6 PM. GIVEN ALREADY SATURATED SOILS FROM        
  RAIN EARLIER THIS AFTERNOON...RAPID FLOODING IS EXPECTED. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOREST
  HOME...ITHACA...ITHACA TOMPKINS AIRPORT AND NORTHEAST ITHACA.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL 
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 4263 7651 4262 7627 4241 7625 4241 7613
      4228 7610 4228 7608 4225 7610 4223 7608
      4219 7608 4218 7612 4213 7611 4212 7655
      4215 7656 4216 7653 4228 7653 4229 7657

$$

/MLJ
2 follow-up statements
151 
WGUS71 KBGM 012309
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
709 PM EDT MON JUL 1 2013

NYC107-109-020245-
/O.CON.KBGM.FF.W.0028.000000T0000Z-130702T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-TOMPKINS NY-
709 PM EDT MON JUL 1 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
EASTERN TOMPKINS AND NORTHERN TIOGA COUNTIES...

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT 
HEAVIER RAINFALL HAS TAPERED OFF ACROSS THE WARNED AREA. 
HOWEVER...ADDITIONAL AREAS OF HEAVY RAINFALL ARE MOVING NORTHWARD 
FROM PENNSYLVANIA...AND COULD RE-ENTER THE REGION LATER THIS 
EVENING...PERHAPS RENEWING FLOOD CONCERNS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BESEMER...
  BROOKTONDALE...CAROLINE...DANBY...DRYDEN...FOREST HOME...
  FREEVILLE...GROTON...ITHACA...ITHACA TOMPKINS AIRPORT...ITHACA
  TOMPKINS ARPT...NORTHEAST ITHACA...SLATERVILLE SPGS...SOUTH
  DANBY...BERKSHIRE...CANDOR...NEWARK VALLEY...RICHFORD...SPENCER AND
  WILLSEYVILLE.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4263 7651 4262 7627 4241 7625 4241 7613
      4228 7610 4228 7608 4225 7610 4223 7608
      4219 7608 4218 7612 4213 7611 4212 7655
      4215 7656 4216 7653 4228 7653 4229 7657

$$

/MLJ
461 
WGUS71 KBGM 020244
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1044 PM EDT MON JUL 1 2013

NYC107-109-020254-
/O.EXP.KBGM.FF.W.0028.000000T0000Z-130702T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-TOMPKINS NY-
1044 PM EDT MON JUL 1 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1045 PM EDT FOR EASTERN
TOMPKINS AND NORTHERN TIOGA COUNTIES...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4263 7651 4262 7627 4241 7625 4241 7613
      4228 7610 4228 7608 4225 7610 4223 7608
      4219 7608 4218 7612 4213 7611 4212 7655
      4215 7656 4216 7653 4228 7653 4229 7657

$$

CMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 1:41 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jul 1, 1:41 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
141 PM EDT MON JUL 1 2013

.SYNOPSIS...
A LARGE AREA OF LOW PRESSURE WILL REMAIN NEARLY STATIONARY OVER
THE OHIO VALLEY, KEEPING A SOUTHERLY FLOW OF MOISTURE INTO THE
REGION THROUGH WEDNESDAY. TODAY AND TUESDAY...AN UPPER LEVEL LOW
WILL MOVE NORTH BRINGING ADDITIONAL MOISTURE AND THE RISK OF
HEAVY RAIN.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
11 AM UPDATE...
MINOR CHANGES TO THE CURRENT. LARGE AREA OF RAIN SLOWLY LIFTING
THROUGH THE WRN COUNTIES WHILE THE RAIN IN THE FAR SE HAS MOVED
EAST. EXPANDED THE FLOOD WATCH TO THE CENTRAL SRN TIER OF NY.
STEADY RAIN UP TO AN INCH BEFORE IT BECOMES MORE SCATTERED THIS
AFTERNOON. ALSO MINOR URBAN PROBLEMS IN THE ELMIRA AREA WITH A
TSTORM SUNDAY AFTN. UPPED RAINFALL AMOUNTS THERE.

THIS AFTN SHOWERS AND TSTORMS WILL DEVELOP IN NE PA AND MOVE NORTH
THROUGH THE CWA. HEAVY RAIN LIKELY WITH ISOLATED MULTI INCH
AMOUNTS. WILL BE WATCHING RADAR CLOSELY.

PREVIOUS DISCUSSION...
DEEP MOISTURE BACK OVER THE REGION WITH A TROPICAL FLOW OUT OF THE
WESTERN ATLANTIC AND GULF. WV MVG NWRD THIS MRNG IS TRIGGERING A
LRG BATCH OF CONV WHICH WILL TRACK ACROSS THE ERN HALF OF THE CWA
THIS MRNG. RAIN WILL BE MVG ACROSS AREAS THAT HAS FLOODING ISSUES
ON SUN SO WILL NEED TO BE WATCHED CLOSELY. HRRR HAS HAD A GOOD
HANDLE ON THE CONV DVLPMT AND SHOWS THE PCPN WEAKENING AS IT MVES
NWRD...OUT OF THE BEST UPR LVL SUPPORT. IN GNRL...WILL CONT THE FCST
OF RAIN LIKELY WITH POCKETS OF HEAVY RAIN AND LGTNG. CRNT
PLACEMENT OF THE WATCH LOOKS GOOD WITH THE BEST CHANCE FOR HEAVY
RAIN OVER THE ERN ZONES.

NO REAL CNCRN FOR SVR TODAY WITH THE SATURATED SNDG AND MODERATE
UNIDIRECTIONAL FLOW. CLD CVR TODAY WILL LIMIT HTG.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
PTRN CONTS TO RETROGRADE WITH THE UPR LOW AND RDG MVG WWRD THRU
THE PD. NUMEROUS WEAK UPR WV ROTATING ARND THE BACK OF THE RDG AND
AHD OF THE UPR LOW WILL TRIGGER BATCHES OF CONV THAT WILL TAP THE
DEEP MOISTURE AVBL IN THE SLY GULF FLOW. BLDG RDG AND WEAKENING
LOW DOES EVENTUALLY BRK UP THE SLY FLOW...BUT NOT DURING THE SHRT
TERM PD. STILL...IT LOOKS LIKE THE PATH OF THE WVS AND THE AXIS OF
CONV DOES GRADUALLY MVE WWRD AND WEAKEN...PERHAPS LIMITING THE
FLLODD THREAT A BIT AS EARLY AS WED. IN THE MEANTIME...PWATS TOP
OUT NEAR 2 INCHES ON TUE CONTG THE FLOOD THREAT.

CLD CVR WILL LIMIT THE THREAT OF SVR TRWS ON TUE...BUT SLGTLY
DRIER AIR AND HTG MAY TRIGGER A FEW LRGR STORMS ON WED.

HI TEMPS THRU THE PD WILL TOP OUT IN THE UPR 70S TO LWR
80S...RISING A BIT EACH DAY WITH WED BEING THE WARMEST. GUID IN
GOOD GNRL AGREEMENT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
400 AM EDT UPDATE...
THE LONG TERM FORECAST IS IN GOOD SHAPE. MINOR CHANGES WERE MADE
TO THE TEMPS.

1145 AM EDT UPDATE...
MODELS REMAIN IN GOOD AGREEMENT ON BIG PICTURE IN THE LONG TERM
PERIOD...WHICH IS STILL FAIRLY ACTIVE. THE BLOCKING HIGH WELL
OFFSHORE THE MIDATLANTIC COAST LOOKS TO RETROGRADE TO THE
CAROLINAS TOWARDS THE WEEKEND...AS AMPLIFIED TROUGH STRETCHING
FROM NORTHWEST GREAT LAKES TO MIDWEST WEAKENS. OUR AREA REMAINS IN
THE BUSY WAVE-RIDDLED FLOW BETWEEN THE TWO FEATURES. THIS STARTS
WITH VERY MOIST SSW AND PRECIPITABLE WATER STILL AROUND 2 INCHES
THURSDAY...AND GRADUALLY TRANSITIONS TO MORE OF A WESTERLY FLOW
RIDING OVER THE TOP OF THE LARGE UPPER HIGH INTO THE WEEKEND.
LIKELY MORE OF A SOUTH-TO-NORTH GRADIENT IN PRECIPITABLE WATER
VALUES BY THEN...AVERAGING AROUND AN INCH-AND-A-HALF /HIGHER
SOUTH/. MAINLY DIURNALLY DRIVEN CHANCES OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD...BUT HIGHEST
/LIKELY RANGE/ THURSDAY DUE TO ABUNDANT MOISTURE THEN.
TEMPERATURES THROUGH THE PERIOD ABOVE CLIMATOLOGY FOR LOWS DUE TO
MOIST DEWPOINTS...AND NEAR OR SLIGHTLY ABOVE CLIMATOLOGY FOR
HIGHS. WITH WIND FIELDS THROUGH THE ATMOSPHERIC COLUMN GENERALLY
NOT VERY SUPPORTIVE OF SEVERE CONVECTION...THE MAIN CONCERN WITH
VERY WET GROUND WILL CONTINUE TO BE LOCALIZED FLOODING WHERE
REPEATED SHOWERS AND THUNDERSTORMS OCCUR.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SHOWERS WILL CONTINUE ACROSS THE TAF SITES THROUGH EARLY THIS
EVENING. CONDITIONS WILL BE MAINLY MVFR WITH LOCALIZED AREAS OF
IFR IN HEAVIER SHOWERS. RAIN WILL DIMINISH LATER THIS EVENING
THROUGH THE OVERNIGHT HOURS HOWEVER AREAS OF FOG WILL DEVELOPING
KEEPING MVFR AND AREAS OF IFR CONDITIONS IN THE FORECAST UNTIL
AROUND 14Z ON TUESDAY. SCATTERED SHOWERS WILL DEVELOP AGAIN
TUESDAY AFTERNOON WITH AREAS OF MVFR CONDITIONS CONTINUINGS.

WINDS WILL BE VARIABLE AT LESS THAN 10 KTS THROUGH TUESDAY.

OUTLOOK... TUE NIGHT THROUGH FRI...
VFR WITH OCNL RESTRICTIONS ARE LIKELY EACH DAY...WITH SHRA/TSRA IN
THE VICINITY. AFTN SHRA/TSRA AND EARLY MORNING FOG CAUSING
MVFR/IFR RESTRICTIONS.

&&

.HYDROLOGY...
NOON MON UPDATE...
FLASH FLOOD WATCH CONTINUES TO NOON TUESDAY. ADDED THE CENT SRN
TIER OF NY SO ONLY COUNTIES NOT IN THE WATCH YATES TO ONONDAGA. SO
FAR RAINFALL AMOUNTS UNDER CONTROL AND ONLY ADVISORIES ISSUED.
SHOWER/TSTORM COVERAGE WILL INCREASE THIS AFTN SO MORE ADVISORIES
AND WARNINGS WILL PROBABLY BE NEEDED. GROUND SATURATED. FLASH
FLOOD GUIDANCE LOW. SOME LOCATIONS MAY NOT BE ABLE TO HANDLE AN
INCH IN LESS THAN AN HOUR. WITH THIS AIRMASS TSTORMS CAN PUT OUT 1
TO 2 INCHES IN AN HOUR. STORMS WILL ONLY BE MOVING AT ABOUT 20
MPH. RAINFALL TOTALS 1 TO 2 INCHES WIDESPREAD WITH LOCALIZED
HIGHER AMOUNTS.

A LINGERING HYDROLOGY ISSUES FROM THE RECENT HEAVY RAIN EVENT ON
THE MOHAWK RIVER AT UTICA...WHICH CRESTED AROUND MAJOR FLOOD
STAGE SATURDAY MORNING AND CONTINUES ITS SLOW FALL. MINOR FLOODING
FORECAST INTO TUESDAY MORNING AT LEAST...AS PER STATEMENTS
HANDLED VIA NWS ALBANY.

ATTENTION NOW TURNING TO UPCOMING RAINFALL EVENT. SUSQUEHANNA
RIVER AT CONKLIN RUNNING HIGH AND BELOW FLOOD STAGE. FORECAST TO
GO TO FLOOD STAGE LATE TONIGHT AND REMAIN AT MINOR FLOOD INTO
THURSDAY. RIVER FLOOD WARNING REMAINS.

VESTAL AND WAVERLY/SAYRE ON THE SUSQUEHANNA FORECASTED TO GO TO
JUST OVER FLOOD STAGE TONIGHT AND TUESDAY TOO. STILL TIME FOR
THESE POINTS. HEADWATER POINTS MAY GET CLOSE BUT DEPENDENT MORE
ON TRAINING TSTORMS PUTTING DOWN LOCALIZED HIGHER RAINFALL
AMOUNTS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR PAZ038>040-043-
     044-047-048-072.
NY...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR NYZ009-022>025-
     036-037-044>046-055>057-062.

&&

SYNOPSIS...DGM
NEAR TERM...DGM/TAC
SHORT TERM...DGM
LONG TERM...KAH/MDP
AVIATION...MSE
HYDROLOGY...
Hazardous weather outlook, Jul 1, 9:54 AM EDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
954 AM EDT MON JUL 1 2013

NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
021400-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
954 AM EDT MON JUL 1 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE WILL BE A DAILY CHANCE FOR SHOWERS AND THUNDERSTORMS...
CONTAINING HEAVY DOWNPOURS. LOCALIZED FLOODING COULD OCCUR IN
AREAS THAT RECEIVE HEAVY RAIN. THE BEST CHANCE FOR FLASH FLOODING
WILL BE TODAY AND TUESDAY. RIVER FLOODING IS POSSIBLE TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NYZ022>025-021400-
STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-
954 AM EDT MON JUL 1 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE WILL BE A DAILY CHANCE FOR SHOWERS AND THUNDERSTORMS...
CONTAINING HEAVY DOWNPOURS. LOCALIZED FLOODING COULD OCCUR IN ANY
AREAS THAT RECEIVE HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NYZ015>018-021400-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-
954 AM EDT MON JUL 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A DAILY CHANCE FOR SHOWERS AND THUNDERSTORMS...
CONTAINING HEAVY DOWNPOURS. LOCALIZED FLOODING COULD OCCUR IN ANY
AREAS THAT RECEIVE HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jul 1, 4:20 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
420 PM EDT MON JUL 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     FLASH FLOOD      CORTLAND                42.60N  76.18W
07/01/2013                   CORTLAND           NY   EMERGENCY MNGR

            RUSHING WATER... TREES AND DEBRIS ACROSS ALL ROADS
            COUNTYWIDE

&&

PN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:10 PM EDTAreal Flood AdvisoryBGMChenango, Madison3 hr
Jul 1, 6:12 AM EDTAreal Flood AdvisoryBGMSullivan3 hr
Jul 1, 8:51 AM EDTAreal Flood AdvisoryBGMSullivan3 hr
Jul 1, 9:44 AM EDTAreal Flood AdvisoryBGMChemung, Steuben, Tioga3 hr
Jul 1, 12:40 PM EDTAreal Flood AdvisoryBGMChemung, Cortland, Schuyler, Tioga, Tompkins3 hr
Jul 1, 2:32 PM EDTAreal Flood AdvisoryBGMChenango, Cortland, Madison, Oneida, Onondaga3 hr
Jul 1, 2:51 PM EDTFlash Flood WarningBGMCortland9 hr
Jul 1, 3:12 PM EDTAreal Flood AdvisoryBGMSullivan3 hr
Jul 1, 3:54 PM EDTFlash Flood WarningBGMMadison, Oneida12 hr
Jul 1, 4:53 PM EDTRiver Flood WarningBGMCortland39 hr
Jul 1, 5:03 PM EDTFlash Flood WarningBGMChenango, Cortland, Madison11 hr
Jul 1, 5:31 PM EDTFlash Flood WarningBGMBroome, Tioga6 hr
Jul 1, 6:38 PM EDTFlash Flood WarningBGMOtsego6 hr
Jul 1, 6:59 PM EDTRiver Flood WarningBGMChenango33 hr
Jul 1, 7:46 PM EDTAreal Flood AdvisoryBGMBroome3 hr

Nearby

Flash Flood Warnings in New York, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.